# SDR GTIA030641

- Difficulty date: August 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL DEBONDED 'HAT' CHANNEL FS 1117-1174.  REBONDED HAT CHANNEL.  (M)
